# SDR ABXA20170308013

- Difficulty date: March 8, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 83,238 hours, 19,962 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103D29
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO DESCENT DEVICES WERE FOUND NOT PROPERLY STOWED. THE AIRPLANE WAS REMOVED FROM SERVICE.  THE DESCENT DEVICES WERE REPLACED WITH SERVICEABLE DESCENT DEVICES. THE CAUSE FOR THE DESCENT DEVICES BECOMING UNSTOWED IS UNKNOWN.
